# SDR 95ZZZX6240

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Sticks
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THE POWER CHECK WAS INCONSISTENT.  SUBSEQUENT INSPECTION REVEALED THE BLEED VALVE WAS STICKY.  UNIT SENT IN FOR REPAIR ON ALLISON 250 REPORT NR A159719.
